# SDR AALA202110188002

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 4,580 hours, 1,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Part number: 66536105
- Part serial: M8476
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 4,584 hours, 1,280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIFE RAFT PRESSURE GAUGE LOW. REMOVED AND REPLACED EMERGENCY LIFE RAFT PER AMM 25-66-41.
